Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 111, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Sep 11, 2007, 11:55 PM EDT for Lewis County, New York. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2007, 11:55 PM EDT (03:55 UTC)
- Expired
- Sep 12, 2007, 12:49 AM EDT
- In force
- 54 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 12 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 12:30 AM EDT | TSTM WND DMG | Croghan, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 120356
SVRBUF
NYC049-120500-
/O.NEW.KBUF.SV.W.0111.070912T0355Z-070912T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1155 PM EDT TUE SEP 11 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEWIS COUNTY IN CENTRAL NEW YORK
* UNTIL 100 AM EDT
* AT 1153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 18 MILES WEST OF
HIGHMARKET...OR ABOUT 21 MILES NORTH OF CAMDEN...AND MOVING EAST AT
40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OSCEOLA BY 1205 AM EDT...
TURIN AND CONSTABLEVILLE BY 1215 AM EDT...
MARTINSBURG BY 1225 AM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4349 7576 4362 7578 4365 7576 4367 7578
4374 7579 4400 7516 4362 7512
TIME...MOT...LOC 0355Z 257DEG 37KT 4363 7587
$$
HITCHCOCK2 follow-up statements
000
WWUS51 KBUF 120427
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1226 AM EDT WED SEP 12 2007
NYC049-120500-
/O.CON.KBUF.SV.W.0111.000000T0000Z-070912T0500Z/
LEWIS NY-
1226 AM EDT WED SEP 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR LEWIS COUNTY...
AT 1222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MARTINSBURG...OR ABOUT
17 MILES NORTHWEST OF BOONVILLE...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TURIN AND CONSTABLEVILLE BY 1230 AM EDT...
GRIEG AND BRANTINGHAM BY 1245 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4353 7560 4367 7569 4377 7564 4400 7517
4397 7516 4395 7516 4394 7515 4362 7512
TIME...MOT...LOC 0426Z 257DEG 37KT 4370 7544
$$
HITCHCOCK000
WWUS51 KBUF 120449
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1249 AM EDT WED SEP 12 2007
NYC049-120459-
/O.CAN.KBUF.SV.W.0111.000000T0000Z-070912T0500Z/
LEWIS NY-
1249 AM EDT WED SEP 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR LEWIS COUNTY IS CANCELLED...
AT 1249 AM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
PLEASE REPORT SEVERE WEATHER AND WIND DAMAGE TO LOCAL LAW
ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE IN BUFFALO.
LAT...LON 4353 7560 4367 7569 4377 7564 4400 7517
4397 7516 4395 7516 4394 7515 4362 7512
TIME...MOT...LOC 0449Z 257DEG 37KT 4375 7512
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 11:13 PM EDT, 42 minutes earlier.
Area forecast discussion, Sep 11, 11:13 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1113 PM EDT TUE SEP 11 2007
.SYNOPSIS...
A COLD FRONT SWEEPING ACROSS WESTERN NEW YORK EARLIER TONIGHT CAME
THROUGH WITH A FLOURISH AS NO FEWER THAN 8 COUNTIES WERE UNDER
SEVERE TSTORM WARNINGS AT SOME POINT. COOLER FALL LIKE WEATHER
WILL FOLLOW FOR WEDNESDAY WITH SOME LAKE EFFECT CLOUDINESS AND SCT
-SHRA ACTIVITY POSSIBLE SOUTHEAST OF BOTH LAKES. A REAL TASTE OF
AUTUMN...COMPLETE WITH POSSIBLE FROST...WILL MOVE IN FOR THE
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A SECONDARY COLD FRONT SWEPT ACROSS THE WESTERN COUNTIES OF THE
STATE EARLIER TONIGHT. WHILE THE RESULTING CONVECTION WAS NOT
OVERLY IMPRESSIVE ON RADAR...FAIRLY STRONG COLD ADVECTION ALLOWED
50KT WINDS FROM ALOFT TO BE BROUGHT DOWN TO THE SURFACE. THERE
WERE ALSO A FEW SPOTTY REPORTS OF PEA SIZED HAIL.
THIS CONVECTION CONTINUES TO CROSS THE EASTERN FINGER LAKES AS OF
THE WRITING OF THIS DISCUSSION...BUT THE STRONGEST WINDS SEEM TO
BE OUTRUNNING THE SUPPORT OF THE WEAKENING CONVECTION. WINDS NEAR
THE LAKE ERIE SHORE OF JEFFERSON COUNTY COULD STILL APPROACH
WARNING CRITERIA AND WILL HAVE TO BE WATCHED.
IN TERMS OF THE WINDS...FEEL THAT WE WENT IN THE RIGHT DIRECTION
BY LOWERING VALUES IN THE LAST UPDATE. UPSTREAM WINDS ARE NOT VERY
IMPRESSIVE...AND ALL GUIDANCE CONTINUES TO SHOW THE GREATEST WINDS
OVER THE OPEN LAKES WITH GENERALLY 15 TO 25 KNOTS INLAND.
ISALLOBARIC PRES RISES IN THE 2-3MB RANGE THROUGH DAYBREAK.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
ON WEDNESDAY...850 MB TEMPERATURES OF +3 TO +5C WILL STILL BE PLENTY
COLD ENOUGH TO GENERATE SOME LAKE ENHANCED SHOWERS EAST OF LAKE
ONTARIO IN THE PREVAILING WESTERLY UPSLOPE FLOW...THOUGH THIS
ACTIVITY SHOULD GRADUALLY DIMINISH THROUGH THE DAY WITH INCREASING
DIURNAL EFFECTS. EAST OF LAKE ERIE...THE AIRMASS STILL LOOKS TO BE
DRIER AND MORE STABLE WITH SURFACE RIDGING BUILDING IN...SO HAVE
CONTINUED WITH A DRY FORECAST IN THAT AREA. OTHERWISE...GENERALLY
EXPECT A PARTLY SUNNY AND COOLER DAY WITH GRADUALLY DECREASING
WINDS...AS THE AFOREMENTIONED 850 TS WILL ONLY SUPPORT MAXES IN THE
60S.
THE COLDEST AIR ALOFT WILL PUSH ACROSS THE AREA WEDNESDAY
NIGHT...BUT OUR AIRMASS WILL BE EVEN DRIER...EVEN EAST OF LAKE
ONTARIO. THUS...WHILE LAKE DELTA-TS WILL CERTAINLY BE ENOUGH TO
GENERATE SOME LAKE EFFECT CLOUDINESS...CHANCES FOR SHOWER ACTIVITY
LOOK LIMITED...AND HAVE CONTINUED TO KEEP THE FORECAST DRY. IT WILL
BE A FAIRLY CHILLY NIGHT WITH TEMPS DOWN INTO THE 40S
EVERYWHERE...MAYBE EVEN A FEW UPPER 30S ACROSS THE INTERIOR VALLEYS
OF THE SOUTHERN TIER.
THURSDAY AND FRIDAY...HIGH PRESSURE WILL GRADUALLY DRIFT ACROSS THE
AREA WITH DRY WEATHER CONTINUING...ALONG WITH A WARMING TREND AS A
RETURN SOUTHERLY FLOW SETS UP ON ITS BACK SIDE LATER THURSDAY INTO
FRIDAY. 850 TEMPS LOOK TO RISE TO +13/+14C FRIDAY...WHICH MAY BE
ENOUGH TO RESULT IN ANOTHER 80-DEGREE DAY BEFORE THE NEXT COLD FRONT
APPROACHES WESTERN SECTIONS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS LATER IN THE AFTERNOON.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE MAIN PLAYER DURING THIS PERIOD WILL BE PASSAGE OF A STRONG
COLD FRONT FRI NT AND EARLY SAT. WILL HAVE A SWATH OF 60 POPS TO
ACCOUNT FOR THIS FEATURE...DURING THE FRIDAY NIGHT PERIOD FROM
WEST TO EAST.
THE FRONT WILL USHER IN THE COOLEST AIRMASS OF THE YOUNG SEASON
THOUGH...WITH SATURDAYS READINGS SOME 20 DEG LOWER THAN FRIDAYS AS
850 MB TEMPS OF 0 TO +2C SURGE ACROSS OUR REGION. THERE WILL
LIKELY BE SOME LAKE RESPONSE...ESPECIALLY EARLY IN THE DAY...AS
DELTA-TS REACH 20C...SO WILL CONTINUE WITH LOW CHC POPS MUCH OF
DAY SATURDAY ALTHOUGH IT WILL BE MAINLY DRY. WILL ALSO FOCUS SAT
NT ON S SHORE OF LK ONT FROM ROC-OSW FOR SOME LK EFF CLOUDS AND
SHOWERS ALTHOUGH CAP WILL BE LOWERING. WE WILL LIKELY SEE OUR
FIRST WIDESPREAD FROST THREAT ACROSS INTERIOR LOCATIONS SAT NT.
SUNDAY AND MONDAY WILL SEE MODERATION AND BE QUITE PLEASANT AS
LARGE HIGH DRIFTS OVER AND OFF TO OUR EAST. LOOK FOR A GOOD DEAL
OF SUNSHINE BOTH DAYS WITH TEMPS MODERATING INTO L-M 60S ON SUNDAY
AND 65-70 MONDAY PER 850 MB TEMPS OF +3 AND +5C RESPECTIVELY. THERE
MAY BE A WEAK BOUNDARY CROSSING THE AREA LATER MON OR MON NT BUT WE
SHOULD BE DRY ENOUGH SO THAT ONLY 20 POPS WILL BE MENTIONED WITH
THIS FEATURE. DRY AND SEASONABLE (70) FOR TUESDAY THIS FAR OUT.
SOME SIGNS OF A GOOD WARMUP AGAIN MID AND LATE WEEK.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT CONTINUES TO MOVE ACROSS WESTERN NY EARLY THIS
AFTERNOON...NEAR THE GENESEE VALLEY AT 18Z. A LINE OF SHOWERS HAS
DEVELOPED WITH THIS FRONT...NO THUNDER YET...THEN WE HAVE SOME
PARTIAL CLEARING. CIGS REMAIN IN THE 2000-3000 FT RANGE...MVFR...
WITH OCCASIONAL IMPROVEMENTS TO VFR INTO THE EVENING ACROSS THE
WESTERN SITES. WINDS WILL PICK UP INTO THE 15 TO 25 KT RANGE OUT
OF THE WEST AND SOUTHWEST FOLLOWING THIS INITIAL FRONT.
A POTENT SECOND COLD FRONT WILL THEN SWEEP ACROSS THE REGION THIS
EVENING WITH A PERIOD OF MVFR CIGS AND VSBYS IN SHOWERS...BRIEFLY
HEAVY. THIS WILL BE FOLLOWED BY GUSTY WEST TO NORTHWEST WINDS...UP
TO 30 KTS AND VFR/MVFR CIGS IN BROKEN CLOUDS. EXPECT THESE
CONDITIONS TO CONTINUE INTO MIDDAY WEDNESDAY WITH JUST A LOW CHC
OF ANY SHOWERS.
LOOKING FURTHER OUT...EXPECT A RETURN TO VFR CONDITIONS WEDNESDAY
AFTERNOON...LINGERING THROUGH MOST OF FRIDAY WITH HIGH PRESSURE
BUILDING EAST FROM THE OHIO VALLEY. THERE MAY BE SOME LOWER MVFR
CIGS SOUTH AND EAST OF LAKE ONTARIO AT TIMES LATER WED AND WED NT
WITH SOME LAKE RESPONSE TO THE COOLER AIR. THE NEXT THREAT OF
SHOWERS AND THUNDERSTORMS WILL BE WITH THE FROPA FRI NT.
&&
.MARINE...
WINDS HAVE SHIFTED TO WEST AND SOUTHWEST EARLY THIS AFTERNOON OVER
LAKE ERIE AND WESTERN LAKE ONTARIO FOLLOWING THE PASSAGE OF THE
INITIAL COLD FRONT. EXPECT THESE WINDS TO INCREASE TO 20 TO 30
KTS BY EARLY EVENING...NECESSITATING SMALL CRAFT ADVISORIES. THESE
CONDITIONS WILL FOLLOW A FEW HOURS LATER OVER THE EASTERN LAKE
ONTARIO WATERS.
A STRONGER SECONDARY COLD FRONT WILL CROSS THE LOWER LAKES FROM
MID EVENING UNTIL JUST AFTER MIDNIGHT. WINDS WILL BRIEFLY BACK A
BIT AHEAD OF THIS FRONT THEN BECOME STRONG WESTERLY JUST AFTER
FROPA. SPEEDS WILL BE GENERALLY 20 TO 30 KTS BUT MAY REACH
MARGINAL 35 KT GALES FOR A FEW HOURS...ESPECIALLY ON THE OPEN
WATERS. WILL CONTINUE WITH GALE WARNINGS STARTING AT 10 PM ON THE
LAKE ERIE NEARSHORES AND 1 AM ON LAKE ONTARIO INCLUDING THE
NEARSHORES. WAVES WILL EXCEED 8 FEET ON THE OPEN WATERS AND SOME
OF THE NEARSHORES...ESPECIALLY ON THE EASTERN LAKE ONTARIO AND
EASTERN LAKE ERIE WATERS.
WINDS WILL SLOWLY DIMINISH DURING WEDNESDAY AND VEER MORE
NORTHWESTERLY AS THE LOW PULLS FURTHER AWAY...BUT WILL STILL
REMAIN BRISK...ESPECIALLY OVER EASTERN LAKE ONTARIO. GALES WILL BE
PULLED AT 8 AM ON LAKE ERIE AND WESTERN LAKE ONTARIO AND 11 AM ON
EASTERN LAKE ONTARIO. THEY WILL BECOME MUCH LIGHTER WEDNESDAY
NIGHT AND THURSDAY AS HIGH PRESSURE CRESTS OVER THE LOWER LAKES.
THE NEXT THREAT OF SMALL CRAFTS WILL BE FRIDAY NIGHT AND SATURDAY
WITH THE NEXT COLD FRONT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...GALE WARNING UNTIL 8 AM EDT WEDNESDAY FOR LEZ020-040-041.
GALE WARNING UNTIL 8 AM EDT WEDNESDAY FOR LOZ042-043-
062-063.
GALE WARNING UNTIL 11 AM EDT WEDNESDAY FOR LOZ044-045-064-
065.
GALE WARNING UNTIL 11 AM EDT WEDNESDAY FOR SLZ024.
&&
SYNOPSIS...RSH
NEAR TERM...JJR/RSH
SHORT TERM...JJR/RSH
LONG TERM...SFM
AVIATION...HITCHCOCK
MARINE...HITCHCOCK/SFMHazardous weather outlook, Sep 11, 5:50 AM EDT, 18 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 550 AM EDT TUE SEP 11 2007 NYZ001>008-010>014-019>021-085-121000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 550 AM EDT TUE SEP 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ061-SLZ022-121000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 550 AM EDT TUE SEP 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-121000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 550 AM EDT TUE SEP 11 2007 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-043-062-063-121000- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- 550 AM EDT TUE SEP 11 2007 ...GALE WARNING IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ044-045-064-065-121000- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 550 AM EDT TUE SEP 11 2007 ...GALE WARNING IN EFFECT FROM 1 AM TO 11 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ024-121000- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 550 AM EDT TUE SEP 11 2007 ...GALE WARNING IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
In the hours before
Local storm report, Sep 11, 9:35 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
935 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST BUFFALO 42.89N 78.86W
09/11/2007 M60.00 MPH ERIE NY PUBLIC
CORNER OF AMHERST AND ELMWOOD
&&
DZAFFLocal storm report, Sep 11, 9:52 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
952 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND DMG BATAVIA 43.00N 78.18W
09/11/2007 GENESEE NY LAW ENFORCEMENT
LIMB DOWN
&&
MPUKAJLOLocal storm report, Sep 11, 10:09 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1009 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG WARSAW 42.74N 78.14W
09/11/2007 WYOMING NY LAW ENFORCEMENT
TREE DOWN
1000 PM TSTM WND DMG SHELDON CENTER 42.74N 78.39W
09/11/2007 WYOMING NY LAW ENFORCEMENT
TREE FELL ON HOME
&&
MPUKAJLOSpecial weather statement, Sep 11, 10:17 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1017 PM EDT TUE SEP 11 2007 NYZ004-014-120315- ONTARIO NY-WAYNE NY- 1017 PM EDT TUE SEP 11 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES WEST OF ONTARIO TO 23 MILES SOUTHWEST OF HONEOYE...AND MOVING NORTHEAST AT 50 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... CANADICE AT 1035 PM EDT... EAST BLOOMFIELD AT 1045 PM EDT... PALMYRA AT 1050 PM EDT... GORHAM AT 1055 PM EDT... MANCHESTER AT 1100 PM EDT... NEWARK AT 1105 PM EDT... THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WIND GUSTS ALONG WITH PEA SIZED HAIL. THEY WILL HAVE THE POTENTIAL TO BECOME SEVERE. RSH
Local storm report, Sep 11, 10:30 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1030 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG MENDON 43.00N 77.50W
09/11/2007 MONROE NY LAW ENFORCEMENT
TREES ON HOMES, TREES, LIMBS WIRES DOWN ACROSS WESTERN
PORTION OF COUNTY, INCLUDING SPENCERPORT AND GREECE.
&&
MPUKAJLOLocal storm report, Sep 11, 11:11 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1111 PM EDT TUE SEP 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG 1 N CANANDAIGUA 42.90N 77.28W
09/11/2007 ONTARIO NY LAW ENFORCEMENT
TREE DOWN ON COUNTY ROUTE 8
1043 PM TSTM WND DMG GENEVA 42.87N 76.98W
09/11/2007 ONTARIO NY LAW ENFORCEMENT
WIRES DOWN
&&
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:25 PM EDT | Special Marine Warning | BUF | 103 min | |
| Sep 11, 8:31 PM EDT | Special Marine Warning | BUF | 71 min | |
| Sep 11, 8:39 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Sep 11, 8:56 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 64 min |
| Sep 11, 9:19 PM EDT | Severe Thunderstorm Warning | BUF | Genesee | 41 min |
| Sep 11, 9:26 PM EDT | Severe Thunderstorm Warning | BUF | Wyoming | 47 min |
| Sep 11, 9:30 PM EDT | Special Marine Warning | BUF | 90 min | |
| Sep 11, 9:47 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe | 58 min |
| Sep 11, 10:24 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 49 min |
| Sep 11, 10:33 PM EDT | Special Marine Warning | BUF | 87 min | |
| Sep 11, 11:21 PM EDT | Special Marine Warning | BUF | 46 min | |
| Sep 11, 11:26 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.